# SDR SWIA200718743

- Difficulty date: September 27, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 32,112 hours, 46,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5593 - EMERGENCY POD LIGHT AT ROW 3B IS INOP.  REPLACED LIGHT FIXTURE AT ROW 3B.  OPS CHECK GOOD.
